Citation: montana. "I Was Violently Ill: An Experience with Kratom & Naltrexone (exp107532)". Erowid.org. Feb 16, 2018. erowid.org/exp/107532
Kratom Use Then Taking Naltroxone
I will make this short. I have been using kratom with oxycodone for the past year. I quit taking the oxycodone about 42 days ago while taking kratom. I had a mild withdraw from the oxycodone.
I continued my use of kratom probably 40-60 grams a day. Yesterday my counselor dared me to take a 50mg naltrexone we did not know what would happen. Within 20 minutes of taking the naltrexone I was violently ill. I spent the next 24 hours wishing I was dead. I have been an opiate addict for a long time, this was by far the worst I have ever felt. Every feeling that you could imagine that comes with withdrawal I was feeling, could not sleep. It ruined me for 24 hours.
The reason I am writing this is so no one ever has to feel the way I did by taking naltrexone why under the influence of kratom. I would not take any naltrexone for at least 2-3 days after quitting kratom.
COPYRIGHTS: All reports are copyright Erowid.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.